# SDR IPXA09M56706

- Difficulty date: July 3, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Misrepaired
- Location: Ctr Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C REPAIR SURVEY SEQ W11-01 REPAIR DOUBLER ON RT CTR WING BOX UPPER SURFACE BETWEEN RBL 96-112 AND STRS 16-19 REQUIRES VALIDATION.  FOUND NOT PER SRM.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 011-5730-01-A1913 AND UPS EO MD11-5730-34298-A.
